# SDR 96ZZZX1784

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1840G
- Make and model: Bbavia 7KCAB
- Aircraft serial: 79
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 8110C
- Condition: Seal Leak
- Location: Main Shaft
- Component: Weldon
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL FAILED CAUSING FUEL TO VENT THROUGH ELECTRIC (DC) MOTOR, PAST ARCING BRUSHES.  ASSEMBLY INSTALLED ORIGINALLY WITHOUT CASE VENT AND DRAIN TUBE.  SUBMITTER RECOMMENDS OWNERS OF OLD 7KCAB CITABRIAS BE ADVISED TO CHECK INSTALLATION FOR LEAKING AND PRESENCE OF CASE VENT AND DRAIN TUBE.  -- FIRE HAZARD --.
